Publication
Title
Stability of large bipolarons in the presence of a magnetic field: analytical asymptotic limits
Author
Language
English
Source (journal)
Solid state communications. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0038-1098
Volume/pages
96(1995), p. 619-622
ISI
A1995RZ27400002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 26.07.2017
To cite this reference